English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bounds on the Solution of Linear Time-Periodic Systems

Benner, P., Denißen, J., & Kohaupt, L. (2013). Bounds on the Solution of Linear Time-Periodic Systems. Proceedings in Applied Mathematics and Mechanics, 13(1), 447-448.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-7FFF-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-B06B-1
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Denißen, Jonas1, Author              
Kohaupt, Ludwig2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Beuth University of Applied Sciences Berlin, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1002/pamm.201310217
 Degree: -

Event

show
hide
Title: 84th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM)
Place of Event: Novi Sad, Serbia
Start-/End Date: 2013-03-18 - 2013-03-22

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings in Applied Mathematics and Mechanics
  Other :
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 13 (1) Sequence Number: - Start / End Page: 447 - 448 Identifier: -